Remote Access Conformal Geometry and Dynamics
Green Open Access

Conformal Geometry and Dynamics

ISSN 1088-4173



Mating, paper folding, and an endomorphism of $\mathbb {P}\mathbb {C}^2$

Author: Volodymyr Nekrashevych
Journal: Conform. Geom. Dyn. 20 (2016), 303-358
MSC (2010): Primary 37F15, 37F20
Published electronically: November 22, 2016
MathSciNet review: 3574443
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We are studying topological properties of the Julia set of the map $F(z, p)=\left (\left (\frac {2z}{p+1}-1\right )^2, \left (\frac {p-1}{p+1}\right )^2\right )$ of the complex projective plane $\mathbb {P}\mathbb {C}^2$ to itself. We show a relation between this rational function and an uncountable family of “paper folding” plane filling curves.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 37F15, 37F20

Retrieve articles in all journals with MSC (2010): 37F15, 37F20

Additional Information

Received by editor(s): March 2, 2016
Received by editor(s) in revised form: September 15, 2016
Published electronically: November 22, 2016
Dedicated: In memory of Vitaly Sushchansky
Article copyright: © Copyright 2016 American Mathematical Society